# SDR CALA2024112901352

- Difficulty date: November 28, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 80,162 hours, 34,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING BATTERY CAPACITY OPERATIONAL CHECK {A3NB-33-3-6013} - FWD L/H CABIN EMERGENCY LIGHTING CAPACITY BATTERY, FAILED TEST. REPLACED FWD L/H EMERGENCY BATTERY REF. AMM-33-51-38. OPS CHECK GOOD.
